MAUDE Adverse Event Report: QUICK SET PARADIGM; UNO QUICK-SET 110/6 PCC MECA

QUICK SET PARADIGM; UNO QUICK-SET 110/6 PCC MECA
Model Number MMT-398
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in (b)(6).On (b)(6) 2022, it was reported that the patient's infusion set's tubing had detached at the quick release.However, the patient's blood glucose level was normal, so no medical treatment was required.No further information available.

Brand Name
QUICK SET PARADIGM
Common Device Name
UNO QUICK-SET 110/6 PCC MECA
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key13439739
Report Number3003442380-2022-00243
Device Sequence Number4492991
Product Code FPA
UDI-Device Identifier05705244006690
UDI-Public05705244006690
Combination Product (Y/N)Y
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date10/01/2023
Device Model NumberMMT-398
Device Lot Number5338737
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2022
Initial Report FDA Received Date02/03/2022
Patient Sequence Number1
Patient SexUnknown